# SDR IXXA05RNG085S

- Difficulty date: September 13, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1060 Lt
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND CHAFING ON CENTER SECTION AT WHEEL WELL VERTICAL WEB, AROUND STA 1060 LH.  CHAFING DAMAGE WAS REMOVED, NEW WEB SEGMENT AND REPAIR DOUBLER STRAP WERE INSTALLED IAW EO ATI-091705 AND EWO ATI-53-029.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
